# SDR UIEA2017092801895

- Difficulty date: September 27, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 75,204 hours, 9,563 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 51291
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L3 AND L4 EMERGENCY LIGHT OUTSIDE WILL NOT STAY LIT.   REMOVED AND REPLACED BATTERY ASSY IAW 33-51-07/ 201, OPS CHECKED OK.
